# SDR UIEA2019032503658

- Difficulty date: March 24, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 83,174 hours, 12,039 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti-Ice System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENG ANTI-ICE EICAS MSG WHEN TRYING TO DESELECT RIGHT ENGINE ANTI-ICE( PERFORMED D.V.I., CLEANED AND RE-SECURED C/P ON RT ENGINE ANTI-ICE VALVE. PERFORMED OPS TEST OF RT ENG ANTI-ICE VALVE IAW AMM 30-21-00 OPS CHECK GOOD. NO EICAS MSG OR VALVE LIGHT  )
